# SDR CA090225004

- Difficulty date: February 24, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Bnorm BN2B21
- Aircraft time: 10,804 hours
- Engine: Lyc IO540K1B5
- Propeller: Hartzl HCC2YK2
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: G210659M
- Condition: Malfunctioned
- Location: Propeller
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON GROUND RUN, RT PROP WOULD NOT FEATHER.  OTHER PITCH CHANGE FUNCTIONS WORKED NORMALLY.  INITIALLY THE PROP WAS REPLACED WITH SIMILAR RESULTS THE GOVERNOR WAS THEN REPLACED WITH A SERVICEABLE UNIT FROM ANOTHER AIRCRAFT AND THE PROP PITCH/FEATHER FUNCTIONED NORMALLY.  THE SUSPECT GOVERNOR WILL BE SENT FOR ANALYSIS AND LIKELY OVERHAUL.
